# SDR FDEA201106082154

- Difficulty date: June 8, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 50,288 hours, 21,496 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lanyard
- Condition: Loose
- Location: Crew Door Slide
- Part time: 50,448 hours, 21,575 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT CREW DOOR WOULD NOT ARM.  FOUND ECSAPE SLIDE CORD TO BE BLOCKING SLIDE FROM ARMING.  REPOSTION CORD AND ECSAPE SLIDE NOW ARMS NORMAL IAW MM 25-66-00-0.  ACFT OK FOR SERVICE.
